# SDR FDEA201601040013

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 - 1100 LT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 116.  EVALUATION CARRIED OUT, ORIGINAL THICKNESS 0.071", REMAINING THICKNESS 0.060", FOUND OUT OF 10% LIMITS IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.  CREASE BEAM WEB REMOVED IAW SRM 51-40-02 REV 116.  CREASE BEAM WEB FABRICATED IAW DWG 144N5210 SHT 01 REV & INSTALLED IAW DWG 144N5200 SHT 1 REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
